It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





I have a question about synthroid and possible side effects-Please read

I have a question about synthroid and possible side effects-Please read

[ Back to Messages ]

Message

Posted by Kathy on September 21, 2000 at 14:45:21:

My mom has been taking synthroid for about a year now for an under active thyroid. After each doctors visit they increase the dosage. I believe she is up to 100mg now. She is 57 and has been through menapause however within the last month she has experienced blood flow (not a lot, kind of like spotting before your period)twice. Each time it happened, it was just once during the day. Her OBGYN is screening her for uterine cancer. I know if she was on estrogen (which she is not) that could account for what is happening to her but since my understanding of synthroid is that it also is a type of hormone could it be that the increased dosage of this medicine is causing this to happen to her. If you have any insight or have had this happen to you please post a reply to this message. Thank you.


Follow Ups




All times are GMT -7. The time now is 06:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!